AIMS Mathematics, 2020, 5(6): 5458-5469. doi: 10.3934/math.2020350.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

On approximate solution of lattice functional equations in Banach f-algebras

1 Department of Mathematics, Behbahan Khatam Alanbia University of Technology, Behbahan, Iran
2 Faculty of Electrical and Electronics Engineering, Ulsan College, Ulsan 44919, Korea
3 Research Institute for Natural Sciences, Hanyang University, Seoul 04763, Korea

The aim of the current manuscript is to prove the Hyers-Ulam stability of supremum, infimum and multiplication preserving functional equations in Banach f -algebras. In fact, by using the direct method and the fixed point method, the Hyers-Ulam stability of the functional equations is proved.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Hyers-Ulam stability; functional equation; Banach lattice; f -algebra; fixed point method

Citation: Ehsan Movahednia, Young Cho, Choonkil Park, Siriluk Paokanta. On approximate solution of lattice functional equations in Banach f-algebras. AIMS Mathematics, 2020, 5(6): 5458-5469. doi: 10.3934/math.2020350

References

  • 1. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Springer, Dordrecht, 2006.
  • 2. S. J. Bernau and C. B. Huijsmans, Almost f-algebras and d-algebras, Math. Proc. Cambridge Philoso. Soc., 107 (1990), 287-308.    
  • 3. F. Beukers, C. B. Huijsmans and B. D. Pagter, Unital embedding and complexification of falgebras, Math. Z., 183 (1983), 131-144.    
  • 4. A. Bodaghi and S. Kim, Ulam's type stability of a functional equation derivaing from quadratic and additive functions, J. Math. Inequal., 9 (2015), 73-84.
  • 5. J. Brzdkek, L. Cadariu and K. Cieplinski, Fixed point theory and the Ulam stability, J. Funct. Spaces, 2014 (2014), 829419.
  • 6. L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure Appl. Math., 4 (2003), 4.
  • 7. V. Govindan, C. Park, S. Pinelas, et al. Solution of a 3-D cubic functional equation and its stability, AIMS Math., 5 (2020), 1693-1705.
  • 8. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA, 27 (1941), 222-224.
  • 9. S. Jung, Hyers-Ulam-Rassias stability of Jensen's equation and its application, Proc. Am. Math. Soc., 126 (1998), 3137-3143.    
  • 10. S. Jung, D. Popa and M. Th. Rassias, On the stability of the linear functional equation in a single variable on complete metric spaces, J. Global Optim., 59 (2014), 13-16.
  • 11. Y. Lee, S. Jung and M. Th. Rassias, Uniqueness theorems on functional inequalities concerning cubic-quadratic-additive equation, J. Math. Inequal., 12 (2018), 43-61.
  • 12. P. Meyer-Nieberg, Banach Lattices, Springer-Verlag, Berlin, 1991.
  • 13. E. Movahednia, Fuzzy stability of quadratic functional equations in general cases, ISRN Math. Anal., 10 (2011), 553-560.
  • 14. E. Movahednia, S. M. S. Modarres Mosadegh, C. Park, et al. Stability of a lattice preserving functional equation on Riesz space: Fixed point alternative, J. Comput. Anal. Appl., 21 (2016), 83-89.
  • 15. E. Movahednia and M. Mursaleen, Stability of a generalized quadratic functional equation in intuitionistic fuzzy 2-normed space, Filomat, 30 (2016), 449-457.    
  • 16. V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory, 4 (2003), 91-96.
  • 17. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc., 72 (1978), 297-300.    
  • 18. F. Riesz, Sur la decomposition des opérations fonctionnelles linéaires, Atti Congr. Internaz. Mat. Bologna, 3 (1930), 143-148.
  • 19. H. H. Schaefer, Banach Lattices and Positive Operators, Springer-Verlag, New York, Heidelberg, 1974.
  • 20. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers Inc., New York, 1960.
  • 21. A. Uyar, On Banach lattice algebras, Turkish J. Math., 29 (2005), 287-290.
  • 22. A. W. Wickstead, Characterisations of semi-prime archimedean f-algebras, Math. Z., 200 (1989), 353-354.
  • 23. R. Yilmaz and A. Yilmaz, On Banach lattice algebras, VFAST Trans. Math., 5 (2015), 1-9.
  • 24. A. C. Zaanen, Introduction to Operator Theory in Riesz Spaces, Springer-Verlag, Berlin, 1997.

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved